[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Jane- Gastro-paresis; other drugs? celiac?

In a message dated 10/17/99 2:50:57 PM, email @ redacted writes:

<<Symptoms may include; upset stomach (mine quieted down AFTER eating), 
erratic blood sugars, (lows caused by Humalog peaking without enough glucose 
in the stomach, followed by highs when the food hits later). One can also end 
up with diarrhea and a few other unsavory symptoms >>

I can name some others:  nausea, lack of appetite, excessive gas a few hours 
after eating.... Of course, when I start getting those, I know to test often 
for the erratic blood sugars (see, ever cloud has a silver lining :-) )

Does anyone else seem to get symptoms of propulsid overdose at doses lower 
than those necessary to quiet the other symptoms?  (I don't think most of you 
want to know what symptoms I am talking about)  Is anyone using anything 
else?  (reglan did not seem to help me much -- I seem to recall hearing about 
domperidone (sp.?) as compassionate use since it is not FDA approved?)

Are any of you diagnosed with celiac disease, and if so, how were you 
diagnosed?  It often (but not always) seems that wheat makes things worse, 
but no doctor (I see a primary care, endo, and have seen a 
gastroenterologist) has suggested I be tested for this.

Linda Zottoli

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml